# SDR SWAA2020022874868

- Difficulty date: February 7, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 55,012 hours, 32,651 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER INSPAR RIB CRACKED STAB. STA. 129.50 AND 19 INCH FROM REAR SPAR. /  REPAIR INSPAR RIB ON NRC# L162182.
